# SDR CALA9801834

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 720-730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD CARGO BUTT SPLICE NR 6 AND BUTT SPLICE AT BS 720 TO 730 CORRODED.  NEW BUTT SPLICES WERE INSTALLED IAW SRM 51-20-1, FIGURE 7, 51-10-2, MM 51-20-11.
